# SDR SWIA202265357

- Difficulty date: March 28, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 13,719 hours, 9,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 52 L ANGLE CRACKED LH SIDE.     (C-CHECK RO 4/11/2022)    REMOVED AND REPLACED FRAME 52 L ANGLE REF EMB SRM 51-40-08
